Open Access
Translator Disclaimer
2014 Some New Generating Functions for q-Hahn Polynomials
Yun Zhou, Qiu-Ming Luo
J. Appl. Math. 2014(SI06): 1-5 (2014). DOI: 10.1155/2014/419365

Abstract

We obtain some new generating functions for q-Hahn polynomials and give their proofs based on the homogeneous q-difference operator.

Citation

Download Citation

Yun Zhou. Qiu-Ming Luo. "Some New Generating Functions for q-Hahn Polynomials." J. Appl. Math. 2014 (SI06) 1 - 5, 2014. https://doi.org/10.1155/2014/419365

Information

Published: 2014
First available in Project Euclid: 1 October 2014

zbMATH: 07131587
MathSciNet: MR3224367
Digital Object Identifier: 10.1155/2014/419365

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.2014 • No. SI06 • 2014
Back to Top